Geometry & Topology
- Geom. Topol.
- Volume 17, Number 1 (2013), 413-467.
On knot Floer homology in double branched covers
We define a link surgery spectral sequence for each knot Floer homology group for a knot, , in a three manifold, . When arises as the double cover of an unknot in , and is the double cover of branched over a link, we relate the –page to a version of Khovanov homology for links in an annulus defined by Asaeda, Przytycki and Sikora. Finally we examine the specific cases when the branch locus is a braid, and when it is alternating.
Geom. Topol., Volume 17, Number 1 (2013), 413-467.
Received: 4 November 2007
Revised: 1 November 2011
Accepted: 20 October 2012
First available in Project Euclid: 20 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Roberts, Lawrence. On knot Floer homology in double branched covers. Geom. Topol. 17 (2013), no. 1, 413--467. doi:10.2140/gt.2013.17.413. https://projecteuclid.org/euclid.gt/1513732528